# SDR DALA2023041302924

- Difficulty date: November 23, 2022
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 86,775 hours, 40,352 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3227 FUSELAGE / BULKHEADS / FR35LH BTW STGR28 AND STGR31 / CRACK AT HOLE 6 AND 16- SECTION III INSPECTION. CORRECTIVE ACTION: COMPLIED WITH ERA 598776-14 REV A SECTION III INSPECTION. (2509699)
